UofT Libraries is getting a new library services platform in January 2021.
Learn more about the change.

Search Articles

X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (4757) 4757
Book Chapter (277) 277
Conference Proceeding (242) 242
Dissertation (55) 55
Magazine Article (27) 27
Newspaper Article (23) 23
Publication (15) 15
Book / eBook (6) 6
Book Review (2) 2
Government Document (2) 2
Paper (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
hyperplanes (3625) 3625
science & technology (2402) 2402
mathematics (2347) 2347
physical sciences (1895) 1895
mathematical theorems (929) 929
exact sciences and technology (743) 743
technology (743) 743
algebra (719) 719
mathematics, applied (603) 603
algorithms (568) 568
sciences and techniques of general use (541) 541
computer science (539) 539
geometry (497) 497
mathematical analysis (496) 496
integers (456) 456
mathematical vectors (453) 453
mathematical functions (443) 443
coordinate systems (419) 419
vertices (402) 402
polynomials (384) 384
analysis (330) 330
support vector machines (320) 320
hyperplane (315) 315
studies (300) 300
engineering (294) 294
hyperplane arrangement (284) 284
combinatorics (273) 273
hypersurfaces (269) 269
classification (265) 265
tangents (261) 261
mathematical models (247) 247
optimization (223) 223
applied sciences (204) 204
polytopes (202) 202
computer science, artificial intelligence (196) 196
engineering, electrical & electronic (195) 195
statistics & probability (195) 195
statistics (194) 194
approximation (193) 193
geometric planes (179) 179
support vector machine (174) 174
linear programming (162) 162
probability and statistics (161) 161
research (160) 160
physics (159) 159
convexity (158) 158
algebraic geometry (156) 156
curvature (156) 156
operations research & management science (156) 156
computer science, theory & methods (155) 155
matrices (149) 149
mathematics - combinatorics (143) 143
euclidean space (142) 142
hyperplane arrangements (142) 142
social sciences (141) 141
coefficients (139) 139
mathematical rings (134) 134
business & economics (131) 131
mathematical lattices (129) 129
machine learning (126) 126
mathematical inequalities (125) 125
morphisms (117) 117
numerical analysis (117) 117
random variables (117) 117
mathematical manifolds (115) 115
general mathematics (114) 114
artificial intelligence (113) 113
eigenvalues (113) 113
linear transformations (112) 112
mathematics, general (112) 112
general, history and biography (110) 110
convex and discrete geometry (109) 109
symmetry (107) 107
training (107) 107
curves (104) 104
linear systems (101) 101
polyhedrons (101) 101
operations research (99) 99
theorems (99) 99
vector spaces (99) 99
usage (97) 97
automorphisms (95) 95
mathematics - algebraic geometry (95) 95
uniqueness (95) 95
economics (94) 94
mathematical surfaces (94) 94
topology (92) 92
computer science; control theory; systems (89) 89
economic theory (89) 89
methods (89) 89
topological theorems (89) 89
computer simulation (88) 88
applied mathematics (87) 87
computational mathematics and numerical analysis (86) 86
computer science, information systems (84) 84
pattern recognition (84) 84
classifiers (81) 81
infinity (81) 81
neural networks (81) 81
homomorphisms (79) 79
more...
Library Location Library Location
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5254) 5254
Chinese (100) 100
Japanese (68) 68
French (19) 19
Portuguese (11) 11
Spanish (5) 5
Czech (3) 3
Russian (2) 2
German (1) 1
Indonesian (1) 1
Korean (1) 1
Lithuanian (1) 1
Norwegian (1) 1
Serbian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Israel journal of mathematics, ISSN 0021-2172, 01/2019, Volume 230, Issue 2, pp. 895 - 917
Journal Article
Journal of mathematical sciences (New York, N.Y.), ISSN 1072-3374, 09/2020, Volume 249, Issue 3, pp. 333 - 354
Journal Article
Physical review. D, ISSN 2470-0010, 12/2020, Volume 102, Issue 12, p. 125027-1
Journal Article
by Lin, J
Journal of Fuzhou University, ISSN 1000-2243, 08/2012, Volume 40, Issue 4, pp. 441 - 444
Journal Article
Acta mathematica vietnamica, ISSN 0251-4184, 09/2020, Volume 45, Issue 3, pp. 739 - 748
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 02/2021, Volume 41, Issue 2, pp. 471 - 493
Journal Article
Discrete mathematics, ISSN 0012-365X, 06/2020, Volume 343, Issue 6, p. 111857
Journal Article
Mathematical notes (Rossiĭskaia akademiia nauk), ISSN 1067-9073, 01/2020, Volume 108, Issue 3-4, pp. 309 - 317
Journal Article
Journal of mathematical sciences (New York, N.Y.), ISSN 1072-3374, 06/2020, Volume 247, Issue 6, pp. 759 - 768
Journal Article
Linear algebra and its applications, ISSN 0024-3795, 03/2021, Volume 613, pp. 1 - 23
Journal Article
Functional analysis and its applications, ISSN 0016-2663, 07/2019, Volume 53, Issue 3, pp. 182 - 191
Journal Article
Compositio mathematica, ISSN 0010-437X, 03/2020, Volume 156, Issue 3, pp. 526 - 532
Journal Article
Discrete & computational geometry, ISSN 0179-5376, 04/2017, Volume 57, Issue 3, pp. 702 - 756
Journal Article
Discrete Applied Mathematics, ISSN 0166-218X, 08/2020
Journal Article
Computers & operations research, ISSN 0305-0548, 04/2021, Volume 128
Journal Article
Journal of approximation theory, ISSN 0021-9045, 02/2016, Volume 202, pp. 42 - 63
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.